| Model Number |
VTICM512.1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B5: the lens was removed and replaced for a longer length lens.Reportedly, "patient currently sees 1.0 and is very happy.".Claim# (b)(4).
Event or Problem Description
A facility representative reported that following a implantable collamer lens (icl) implantation procedure, the patient experienced lens rotation not associated to a low vault.The lens was later repositioned.The lens has still rotated and the lens remains implanted.If any additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Manufacturer narrative: secondary surgical intervention to reposition is identified in the labeling as a known potential adverse event following icl implantation.(b)(4).
Additional Manufacturer Narrative
H3: lens was returned dry in a microcentrifuge vial.Visual inspection found a haptic bent lens.Dimensional inspection found lens manufactured within specifications.Claim#: (b)(4).